# SDR SIMA20130628003

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 28,906 hours, 24,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED THE MAIN CABIN DOOR FRAME ROLLERS IAW AMM 53-21-02. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
